# SDR CA000224023

- Difficulty date: February 17, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 31,141 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bearing
- Part number: 0360101830
- Condition: Failed
- Location: Rt Generator
- Component: Generator, Lucas, 230790001
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT GENERATOR FAILED IN-FLIGHT AS A RESULT OF THE BRUSH END BEARING.  DRIVE END BEARING ALTHOUGH NOT YET FAILED, REVEALED AN ABSENCE OF LUBRICATION.
